MAUDE Adverse Event Report: HOLLISTER INCROPORATED NEW IMAGE CONVEX CERAPLUS TAPE BORDERED PRESIZED BARRIER

HOLLISTER INCROPORATED NEW IMAGE CONVEX CERAPLUS TAPE BORDERED PRESIZED BARRIER
Model Number 11504
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Skin Inflammation/ Irritation (4545)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The end user reported that she experienced irritation under the barrier, the tape border and beyond the edges of the hollister new image barrier a little over two weeks ago.She reported she saw her dermatologist who said it was contact dermatitis and prescribed a cream.She describes her skin as being oozy, red, bleeding, itching, burning and sticky.She said she used the prescribed clobetasol propionate cream for just under two weeks and since her skin was getting better, she stopped using it.She said the skin irritation came back when she stopped using it.She reported her doctor instructed her to use the cream again but this time for the full two weeks.
 
Additional Manufacturer Narrative
Trend analysis conducted for device causing skin irritation for this sku and no adverse trends observed.Device history record (dhr) review conducted, and the records were found to be complete and accurate.Sample not returned so sample evaluation not possible.Root cause of reported skin irritation under the ostomy appliance cannot be determined.

Brand Name
NEW IMAGE CONVEX CERAPLUS TAPE BORDERED PRESIZED BARRIER
Common Device Name
NEW IMAGE CONVEX CERAPLUS TAPE BORDERED PRESIZED BARRIER
Manufacturer (Section D)
HOLLISTER INCROPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
8476802170
MDR Report Key16371779
Report Number1119193-2023-00002
Device Sequence Number6757643
Product Code EXB
UDI-Device Identifier00610075029907
UDI-Public00610075029907
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11504
Device Catalogue Number11504
Device Lot Number2J232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale